The Ear Feels One-sided After Recovering From A High Fever?

Illustration of The Ear Feels One-sided After Recovering From A High Fever?
Illustration: The Ear Feels One-sided After Recovering From A High Fever? images.agoramedia.com

Hello … recently I was typhoid fever treated for 13 days in the hospital that I asked .. is there any influence of high fever with hearing? The problem is my right ear buds like there is water in the inner ear after returning from the hospital and it makes me stressed out .. I already treated 3 times to tht the doctor said strep throat then was given the drug brand sanmol, okuson then the syrup was dry cefila but the medicine there is no change … what should I do again so that my ears heal … thanks

1 Answer:

Hi Dedy,

Thank you for asking HealthReplies.com.

Typhoid fever occurs due to digestive infections by Salmonella typhi bacteria. This disease should not have a direct effect on the disorders in your ears.

Ears that feel decreased hearing can be caused by many factors, including namely:

Accumulation of earwax Inflammation of the external ear (otitis externa) or middle (otitis media) --- otitis media often occurs due to the spread of inflammation of the throat Ear entry by a foreign object Tearing of the eardrum Exposure to excessive noise exposure Aging Nerve disorders around the ear and head Side effects ototoxic drugs --- including one of several antibiotics that are prescribed in typhoid fever sufferers, etc. Need to be clarified, is your left ear completely unharmed? Are there other complaints that you feel, for example, buzzing ears, pain, swelling, abnormal discharge, swallowing pain, coughing, runny nose, and so on?

Depending on the cause, your condition may be mild and temporary, but it can also be permanent. To be sure, it would not hurt you to check yourself back to the ENT specialist doctor so that a more in-depth evaluation is carried out, for example through otoscopy, audiometry, and so on. That way, the doctor can certainly give you the best treatment.

At this time, you should not consume or drip drugs on your ear without doctor's advice. Avoid exposure to excessive noise. Avoid poking excessive ears with a cotton bud or any tool. Always keep your ears dry and don't get in foreign objects. Do not forget, multiply rest.

Hope this helps ...

: by

Related Question

Mucus Comes Out Pink When BAK?

Mucus Comes Out Pink When BAK?

(1 year ago)

Hello, I want to ask, today I was surprised when I peeed out the pink mucus. I think that’s an early symptom of menstruation. But I had my period last December 31st and compl...

Red And Swollen Feet After Surgery?

Red And Swollen Feet After Surgery?

(11 months ago)

My foot surgery has taken 1 week 3 days, so today my leg is red and swollen, is it an infection or what is it, sir? If eating chicken once in operation for a week is it affected?...

The Left Breast Feels Pain

The Left Breast Feels Pain

(1 year ago)

Doc, I want to ask. This is my left breast why is it painful and big side why? What big breasts next door, the size can be even again dock? And what are the symptoms of cancer dock...

Leave a Reply

Your email address will not be published. Required fields are marked *